# SDR AALA201804169025

- Difficulty date: April 14, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 68,518 hours, 8,560 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Cracked
- Location: R3 Door
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED,  AFTER LANDING INNER WINDOW PANE AT THE R3 DOOR IS CRACKED.  REPLACED THE R3 DOOR WINDOW INNER PANE THEN CONDITION CHECKED OK IAW AMM 56-21-01.
